3 doctors weighed in:

I HAVE B6 Toxicity from taking 5 mg of b6 for 2 years. I have been off of it for 8 weeks and am much better but still have pain in the evening.howlong?

3 doctors weighed in
Dr. Randy Baker
Holistic Medicine
2 doctors agree

In brief: Look for other cause

While high doses of Vitamin B6 can cause neuropathy, usually this involves taking at least 500 mg/day.
There is no evidence of doses below 200 mg causing toxicity, and millions of people have taken doses of 5 mg or more with no reports of toxicity. Thus, it is unlikely B6 caused pain so I would get evaluated for other causes of your pain. See http://tinyurl.com/pkzbwlz

In brief: Look for other cause

While high doses of Vitamin B6 can cause neuropathy, usually this involves taking at least 500 mg/day.
There is no evidence of doses below 200 mg causing toxicity, and millions of people have taken doses of 5 mg or more with no reports of toxicity. Thus, it is unlikely B6 caused pain so I would get evaluated for other causes of your pain. See http://tinyurl.com/pkzbwlz
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
20 years in practice
498K people helped
Continue
100,000 doctors available